# SDR REXA2016070101193

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 5,978 hours, 3,996 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S LIFE VEST BAG TORN.  R & R CAPTAIN`S LIFE VEST IAW EE900 AND AMM 25-61-03.
